Top
10
Doctor insights on: Is There Anything I Can Take To Boost My Energy

Share
1

1
Is there anything I can take to boost my energy?

Is there anything I can take to boost my energy?

Maybe..: If your energy level is always low, it might be an indication of a health problem that needs therapy. If not, start with a good natural whole foods based multivitamin/mineral product. If that has no or little effect, i would see a doctor who is able to work with you to evaluate and solve this issue. ...Read more

2

2
I am taking levothynxine 25mg . What other vitamin may i take to boost my energy levels. I get tired often and fighting to go to the gym.

I am taking levothynxine 25mg . What other vitamin may i take to boost my energy levels. I get tired often and fighting to go to the gym.

Part of life: Most people get tired sometimes, and it's not at all unusual to find excuses to avoid the gym...I know from personal experience. But this is just part of life, not a reason to take drugs or supplements. I hope you're not taking levothyroxine just to boost energy. As for vitamins, they won't help unless your diet is deficient in nutrients. ...Read more

3

3
Can you take pills to boost your energy? What kind?

Can you take pills to boost your energy? What kind?

Maybe but it depends: 1st things 1st. Find out why you need more energy. Lack of sleep? Depression? Underactive thyroid? Heart failure? Kidney failure? Uncontrolled diabetes? Obesity? There are pills to fix most medical conditions but it's safer if you can keep yourself healthy in the first place. Caffeine is about the only stimulant that you can legally purchase w/o prescription for a boost but it's not w/o side effec. ...Read more

4

4
I take B - complex vitamin with my daily men's vitamin. I take it to boost my energy. Can to much B, hurt?

I take B - complex vitamin with my daily men's vitamin.  I take it to boost my energy.    Can to much B, hurt?

Yes.: Even though B vitamins are water soluble and not stored in our fat like the fat soluble vitamins (A, D, E, K), too much of certain Bs, like B6 and B3 (niacin,) can get you in trouble. Going above 200 mg a day of B6 has the potential to cause numbness and other nerve problems. High doses of Niacin (2000 mg a day) can lead to elevated liver enzymes, jaundice and nausea. ...Read more

5

5
Can u tell me what I can do or take to boost my metabolism I have very low energy I am always tried no matter how much sleep I get?

Can u tell me what I can do or take to boost my metabolism I have very low energy I am always tried no matter how much sleep I get?

Low energy: You should see a counselor to see if this is a case of depression, it is very possible, and you may want to see a dietician to see if this a nutritional problem. ...Read more

6

6
Is there any medication I could take daily to battle anxiety that will not counteract the energy boosting properties of Wellbutrin (bupropion)?

Is there any medication I could take daily to battle anxiety that will not counteract the energy boosting properties of Wellbutrin (bupropion)?

Anxiety: A side effect of many medications for anxiety is sedation, but different people respond differently to different medications. SSRI medications are good for anxiety and can be given with bupropion (Wellbutrin). Sertraline (Zoloft) is approved for anxiety disorders such as panic disorder, and 85% to 98% do not report sedation with it. Exercise, deep breathing exercises, & CBT are VERY helpful also ...Read more

See 1 more doctor answer
7

7
What can I take that will boost my energy level? Why am i always so tired? I have had my thyroid checked already. I'm 31 with deformed kidneys& stagho

What can I take that will boost my energy level? Why am i always so tired? I have had my thyroid checked already. I'm 31 with deformed kidneys& stagho

Better to identify: You stated that you have kidney problem but did not elaborate to what extent the damage is . If you have kidney failure , tiredness is to be expected due to several reasons . Furthermore , there are many conditions that cause or contribute to lack of energy or tiredness . It is always important to find out the cause so that appropriate solution can be found . My suggestion to have through evaluation. ...Read more

See 1 more doctor answer
8

8
I'm a college student and i've been feeling very tired and sluggish lately. What vitamins can I take to give me a energy boost?

I'm a college student and i've been feeling very tired and sluggish lately. What vitamins can I take to give me a energy boost?

$$$: Just money making business. Vitamins do not change anything as long as you eat a mixed diet with veg, salad, fruit and fish twice weekly. Tiredness can be caused by many things but vitamin deficiency is extremely rare. ...Read more

9

9
Always tired.. really need vitamins to boost my Energy. I'm also breast feeding. What vitamins would be best to take?

Always tired.. really need vitamins to boost my Energy. I'm also breast feeding. What vitamins would be best to take?

Prenatal Vitamin: Prenatal vitamins are best especially if you are nursing. Even though you are postpartum and are most likely fatigued due to sleep deprivation, I would have a checkup by your OB/GYN to have blood work to evaluate for anemia, vitamin level (B12), and thyroid level. ...Read more

10

10
I have a mirena (levonorgestrel) IUD and want to take a herbal supplement called maca root to boost energy and help with some side effects of iud. Is this a safe mix?

I have a mirena (levonorgestrel) IUD and want to take a herbal supplement called maca root to boost energy and help with some side effects of iud. Is this a safe mix?

Should Be OK: Maca root contains more than 50µg of iodine, which worsens the side effects of thyroid disease. People with thyroid diseases are warned not to eat maca root. Otherwise, like any supplement, use it as directed & let your doc know that you are using this to ensure no interaction with any other meds. It will not affect your Mirena (levonorgestrel) iud reliability. Take care. ...Read more

See 1 more doctor answer